You are here

Geometric Extremum Problems

by Gulbank D. Chakerian and Lester H. Lange

Year of Award: 1972

Publication Information: Mathematics Magazine, vol. 44, 1971, pp. 57-69

Summary: No summary is currently available.

Read the Article:

About the Author: (from Mathematics Magazine, vol. 44, (1971)) Gulbank D. Chakerian was at UC Davis at the time of publication, and Lester H. Lange was at San Jose State College.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED